Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Boy child, green mud stools and vomiting. Pedialite grape flavor with apple juice given. What is the remedy ?

Hello I need some advice. My son who is 3yrs has been having greenish mud poop the last couple days and threw up yesterday in the morning. No fever, cough or runny nose, appetite has been off all week but fine with fluids. was sluggish during the week till Wednesday (thought it was just being back to school and the weather) but since then is full of energy and happy. He has been having Pedialite grape flavor mixed with apple juice since yesterday after his poops and sick, he hasn't had any Mirilax in 3 days. any ideas?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for placing your query here.
I can appreciate your concerns.
Your son is suffering from acute diarrhea, the most likely cause is infections caused by viruses, bacteria or certain other bugs.
If loose stools or puking persist beyond 5 days please consider getting a stool test (microscopy for ova,cyst or parasite ) done .
Good to know that he is drinks enough ORS (oral rehydration solution=pedialyte)
Fruit juices & sugary drinks will make diarrhea worse & should be avoided.
Ask your GP to add a zinc syrup (help reduce water loss in stool).and a probiotic (a mixture of friendly bacteria) as well.
He is going to be well soon.
Wishing him a speedy recovery .
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor